I am a 32 year old white male in relatively good health. I have been diagnosed with psoryasis (excuse the spelling), epstein barr and have slightly elevated liver enzymes. I do not drink or smoke, and have been married for 9 years. For the last couple of years I have had pain in my left testicle on and off, but has increased in severity and duration over time. It is now constant. As the pain has increased, my erections have become more "spongy", with the right side being more rigid than the left. I no longer have erections during my sleep and have not awoke with a morning erection for two months. My penis feels too heavy to get fully erect, and at times the skin is spotty, either flacid or erect. It has a bluish hue to it, and is not red like it used to be, sometimes it is so spotty that it seeems to look grey. And the head of my penis feels cold sometimes. I have tried tighter underwear, baths, etc.., Please could you give me some guidence on what can cause this. Sensitivity is greatly reduced and sometimes I can not even tell what my wife is doing, especially at the base. Could I have a neurological or vasular problem. I have tried to search the internet, but have gotten lost in cyberspace - any help would be greatly greatly appreciated. The urologists I have seen think I am crazy or it is all in my head, but I feel the pain, my wife and I see the change in color and we both wonder what happened to the nightime, and morning erections - thanks a million. RA.
Your question is somewhat complex because there are several components to it which may or may not relate to one another, and have to be addressed separately. In regards to the left testicular pain, I highly recommend that you see a urologist who is willing to do a scrotal ultrasound to look for any lesions or masses in the left testicle, as well as any possible varicoceles or hernias that have not otherwise been present on physical exam. Although testicular pain can be non-specific and workup may not reveal anything, the primary concern would be to rule out any masses that may signify testicular cancer.
One of the causes of erectile dysfunction is poor arterial blood flow to the penis that may be associated with the process of atherosclerosis or other causes. The symptoms that you describe with loss of your nocturnal and AM erections associated with the penile skin changes and loss of sensitivity, may also be related to a problem with the blood flow. However, other processes such as diabetes, hypertension, medications, etc. may also influence erectile function. Sometimes, problems with erections are related to a venous leak of blood so that the penis looses rigidity during erections.
The symptoms you describe are somewhat nonspecific and difficult to evaluate in the context of our limited exchange of information. You deserve to be evaluated by a urologist who can examine you in person, and put your specific problems and complaints in context and try to formulate a possible diagnosis and treatment plan.
This information is provided for general medical education purposes only. Please consult your physician for diagnostic and treatment options pertaining to your specific medical condition. More individualized care is available at the Henry Ford Hospital and its satellites (1 800 653 6568).
*Keyword: erectile dysfunction, testicular pain
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.